# SDR AWXA200601238

- Difficulty date: June 10, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367203500000
- Condition: Cracked
- Location: Fuselage
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR C7. FLOOR PANEL NR 152 NF AFT C.C. WAS FOUND WITH CRACK. CRACK ON FLOOR PANEL NR 152 NF AFT C.C. WAS REPAIRED IAW IRM 53 - 02 - 00 REP 8C (2).
